# SDR SWAA2024060379413

- Difficulty date: April 25, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ON AFT SERVICE DOOR AT AFT GALLEY AREA (8 EA) 2024-293587<[01] REPLACED GIRT BAR FITTING HARDWARE ON AFT SERVICE DOOR AT AFT GALLEY AREA (8 EA) I.A.W B737-700 AMM 25-66-02-400-801;[02] JOB COMPLETED
